# SDR 2000UALA00272

- Difficulty date: May 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 24,137 hours, 8,114 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO MSP DUE TO ELECTRICAL ODOR IN THE CABIN.  *S/D*  ODOR REPORTED TO COME FROM MID GALLEY.  LINE MAINTENANCE RAN UTILITY BUSSES WITH LOAD FROM MID GALLEY.  REMOVED COFFEEMAKER, HOT PLATE AND GALLEY CONT PNL.  CHECKED ALL VISIBLE WIRES AND CONNECTIONS IN MID GALLEY.  INSTALLED REMOVED COMPONENTS, RESET CIRCUIT BREAKERS.  OPERATED HOTPLATE, COFFEEMAKER AND LIGHTS FOR SEVERAL HOURS.  NO ODOR OF ANY KIND WAS DETECTED.  COFFEEMAKER WARMER MAY HAVE BEEN LEFT ON WITH NO POT ON BURNER.  THERE IS NO OTHER PREVIOUS HISTORY AND PRESENTLY NO OPEN LOG WRITE UPS RELATED TO THIS EVENT.
